Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 155, NWS Wilmington, OH

August 17, 2016Brown County, Clermont County, Highland County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 17, 2016, 11:45 AM EDT for Brown County, Clermont County, Highland County, Ohio. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2016, 11:45 AM EDT (15:45 UTC)
Expired
Aug 17, 2016, 12:15 PM EDT
In force
30 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, OH, Clermont County, OH, Highland County, OH

The radar

The Cincinnati radar (KILN), 48 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 11:45 AM EDTTSTM WND DMGBethel, OHLARGE TREE DOWN ON A SHED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
138 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

078 
WUUS51 KILN 171545
SVRILN
OHC015-025-071-171615-
/O.NEW.KILN.SV.W.0155.160817T1545Z-160817T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1145 AM EDT WED AUG 17 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
  CENTRAL BROWN COUNTY IN SOUTHWESTERN OHIO...
  SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1215 PM EDT.

* AT 1143 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BETHEL...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT ORAB...BETHEL...WILLIAMSBURG...SARDINIA...HAMERSVILLE...
  MOWRYSTOWN...DANVILLE IN HIGHLAND COUNTY...
  STATE ROUTE 32 AT US ROUTE 62...LAKE WAYNOKA...
  STATE ROUTE 32 AT US ROUTE 68...NEW HOPE IN CLARK COUNTY...
  GREENBUSH...EAST FORK STATE PARK...FINCASTLE...LOCUST RIDGE...
  BUFORD AND BANTAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

INTENSE THUNDERSTORM CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN
INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT.

&&

LAT...LON 3892 8413 3907 8415 3917 8370 3900 8367
      3891 8368
TIME...MOT...LOC 1543Z 262DEG 27KT 3899 8405 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
631 
WWUS51 KILN 171557
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 AM EDT WED AUG 17 2016

OHC025-171607-
/O.CAN.KILN.SV.W.0155.000000T0000Z-160817T1615Z/
CLERMONT OH-
1157 AM EDT WED AUG 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLERMONT COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3892 8403 3905 8402 3911 8369 3901 8367
      3891 8368
TIME...MOT...LOC 1557Z 263DEG 26KT 3898 8394 

$$

OHC015-071-171615-
/O.CON.KILN.SV.W.0155.000000T0000Z-160817T1615Z/
BROWN OH-HIGHLAND OH-
1157 AM EDT WED AUG 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR CENTRAL BROWN AND SOUTHWESTERN HIGHLAND COUNTIES...

AT 1157 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT ORAB...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOUNT ORAB...SARDINIA...HAMERSVILLE...MOWRYSTOWN...
STATE ROUTE 32 AT US ROUTE 62...FINCASTLE...LOCUST RIDGE...
LAKE WAYNOKA...STATE ROUTE 32 AT US ROUTE 68...
NEW HOPE IN CLARK COUNTY AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3892 8403 3905 8402 3911 8369 3901 8367
      3891 8368
TIME...MOT...LOC 1557Z 263DEG 26KT 3898 8394 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
206 
WWUS51 KILN 171612
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1212 PM EDT WED AUG 17 2016

OHC015-071-171621-
/O.EXP.KILN.SV.W.0155.000000T0000Z-160817T1615Z/
BROWN OH-HIGHLAND OH-
1212 PM EDT WED AUG 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BROWN AND SOUTHWESTERN
HIGHLAND COUNTIES WILL EXPIRE AT 1215 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3892 8403 3905 8402 3911 8369 3901 8367
      3891 8368
TIME...MOT...LOC 1609Z 262DEG 27KT 3898 8394 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 9:43 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 17, 9:43 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
943 AM EDT WED AUG 17 2016

.SYNOPSIS...
An area of convergent flow in a moist airmass will keep an
increased chance of showers along a now nebulous front oriented along
the I-71 corridor this morning. This area will move southeast
today and a relative lull in activity is expected through early
Saturday. More widespread storms will again occur later Saturday ahead
of a cold front that will cross the region Sunday, finally
providing an actual dry and more comfortable stretch of weather
to the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Widespread pcpn is working its way across primarily southern
portions of our fa this morning. This is associated with a nice
850-700 mb deformation axis that is forecast to shift off to the
east/southeast of us through the afternoon hours. Thus, expect to
see the more widespread pcpn gradually taper off from west to
east as we head through late morning and on into this afternoon.
Will then just hang on to some low chances for pcpn through the
rest of the afternoon as forcing is weak and instability may be
limited. With PWs still up around 2 inches, some locally heavy
rainfall will still be possible today. Will stick with highs generally
in the low 80s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Drier conditions will filter in tonight as upper level flow shifts
the systems eastward yet does not have enough to scour the airmass
out.

Slightly drier airmass will be found over the region starting
Wednesday night and continuing through the Friday night. PWAT
values will still be 1.5" or so and with any daytime heating,
storms cannot be ruled out entirely for any late day period, with
a possible exception of Thursday where storms should remain out of
the CWA due to a lack of any real forcing mechanism. Friday storm
coverage will still be isolated to scattered in nature in a
continued nebulous pattern.

Overnight lows will bottom out in the upper 60s and highs will
reach the mid 80s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
By Thursday morning, the upper-level weather pattern across the
CONUS will be flattening out, and the greatest of the deep moisture
over the southeastern states will be shunted a little further to the
south, and not directly over the Ohio Valley. However, surface
ridging will remain in place, keeping a generally warm and moist
pattern from completely exiting the region. This will lead to a
lower overall chance of precipitation, but very little change in
daily temperatures and dewpoints going into the weekend. Weak
convective precipitation appears possible on Thursday, mainly in the
northern sections of the CWA. Increasing moisture from the south
late in the day on Friday will result in chances of precipitation
again, though mainly in the southern half of the forecast area late
in the day.

A wetter pattern will again set up over the weekend, as a large
upper trough deepens over the central states. There is solid model
agreement in an increased chance of showers and storms on both
Saturday and Sunday, but there remain some timing differences
regarding the eventual passage of a cold front (along with a surface
low moving through the Great Lakes). While the 12Z GFS is still
notably quicker than the 12Z ECMWF, both models have shifted a
little toward a common mean, suggesting that the greatest potential
for precipitation may be early on Sunday.

Surface high pressure is expected to move in behind the cold front,
with drier conditions for Monday and Tuesday.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Moisture continues to lift up the stalled frontal boundary over
the region. Pcpn overnight has been light and generally spotting.
Models lift the convection down by SDF ne this morning, generally
running it along I-71. Pcpn should affect the majority of the tafs
through the morning hours. Since there is lighting in the
convection attm, carried VCTS for KCVG/KLUK and KILN.

CIGS have been all over the place, bouncing from vfr to ifr and
back. Time sections are still trying to show very low cigs this
morning. For locations that are vfr, brought cigs down to mvfr in
the pcpn this morning, but confidence is low on exactly where
they will set up.

There could be some lingering showers this afternoon before the
pcpn gets shunted eastward along with H5 vorticity maxima. The cigs
will gradually rise in the afternoon, with the tafs reaching vfr
conditions between 21-00Z.

OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Franks
NEAR TERM...JGL
SHORT TERM...Franks
LONG TERM...Hatzos
AVIATION...Sites
Hazardous weather outlook, Aug 17, 9:45 AM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
945 AM EDT WED AUG 17 2016

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-181345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
945 AM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-181345-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
945 AM EDT WED AUG 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY
HEAVY RAINFALL THROUGH THIS AFTERNOON.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 17, 10:05 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     FLOOD            VERSAILLES              39.06N 85.26W
08/17/2016                   RIPLEY             IN   LAW ENFORCEMENT

            HIGH WATER REPORTED ON A FEW ROADS ACROSS THE COUNTY.

&&
Local storm report, Aug 17, 10:07 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     FLOOD            LAWRENCEBURG            39.09N 84.86W
08/17/2016                   DEARBORN           IN   LAW ENFORCEMENT

            HIGH WATER REPORTED ON US 50.

&&
Local storm report, Aug 17, 10:19 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     FLOOD            4 SW DEER PARK          39.16N 84.45W
08/17/2016                   HAMILTON           OH   PUBLIC

            HIGH WATER REPORTED ACROSS THE NORWOOD LATERAL NEAR
            MONTGOMERY ROAD.

&&
Local storm report, Aug 17, 10:25 AM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 AM     HEAVY RAIN       4 NNE MELBOURNE         39.09N 84.34W
08/17/2016  M1.20 INCH       HAMILTON           OH   TRAINED SPOTTER

            FELL IN 45 MINUTES.

&&
Local storm report, Aug 17, 11:40 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1140 AM EDT WED AUG 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      MARIEMONT               39.14N 84.38W
08/17/2016                   HAMILTON           OH   LAW ENFORCEMENT

            1 TO 2 FEET OF WATER ON WOOSTER PIKE.

1115 AM     FLASH FLOOD      CALIFORNIA              39.07N 84.43W
08/17/2016                   HAMILTON           OH   LAW ENFORCEMENT

            OVER 1 FOOT OF WATER OVER SUTTON ROAD.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:06 AM EDTAreal Flood AdvisoryILNHardin, Logan, Union2 hr
Aug 17, 9:00 AM EDTAreal Flood AdvisoryILNHamilton3 hr
Aug 17, 9:12 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Hamilton, Warren3 hr
Aug 17, 9:39 AM EDTFlash Flood WarningILNHamilton3 hr
Aug 17, 9:50 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland, Warren115 min
Aug 17, 10:01 AM EDTAreal Flood AdvisoryILNBrown, Clermont119 min
Aug 17, 11:06 AM EDTAreal Flood AdvisoryILNBrown, Highland3 hr
Aug 17, 11:09 AM EDTFlash Flood WarningILNBrown, Clermont, Highland5 hr
Aug 17, 11:16 AM EDTTornado WarningILNAdams, Brown, Highland29 min
Aug 17, 11:39 AM EDTSevere Thunderstorm WarningILNAdams, Highland36 min
Aug 17, 11:54 AM EDTFlash Flood WarningILNHighland4 hr
Aug 17, 11:58 AM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton92 min
Aug 17, 12:03 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike42 min
Aug 17, 12:10 PM EDTSevere Thunderstorm WarningILNAdams, Brown35 min
Aug 17, 12:23 PM EDTTornado WarningILNAdams, Brown37 min
Aug 17, 12:40 PM EDTSevere Thunderstorm WarningILNPike50 min
Aug 17, 12:45 PM EDTAreal Flood AdvisoryILNAdams, Brown, Pike2 hr
Aug 17, 12:53 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Aug 17, 12:57 PM EDTFlash Flood WarningILNAdams, Pike, Scioto2 hr
Aug 17, 12:59 PM EDTTornado WarningILNAdams, Pike, Scioto31 min
Aug 17, 1:05 PM EDTSevere Thunderstorm WarningILNPike, Scioto55 min
Aug 17, 1:19 PM EDTAreal Flood AdvisoryILNBrown, Clermont116 min
Aug 17, 1:29 PM EDTSevere Thunderstorm WarningILNPike, Scioto31 min
Aug 17, 1:56 PM EDTSpecial Weather StatementILNScioto34 min
Aug 17, 2:54 PM EDTAreal Flood AdvisoryILNAdams, Pike96 min
Aug 17, 3:03 PM EDTAreal Flood AdvisoryILNAdams, Scioto117 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.